# SDR ASAA2013082995898

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 22,179 hours, 6,883 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED.  ACFT GROUNDED. FOLLOWED CHECKLIST AND LIGHT EXTINGUISHED.
